# SDR SIMA20190928007

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 7,497 hours, 5,004 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. FOUND ON OPEN UP.-C/A-REMOVED, REPAIRED, AND REINSTALLED L/H WINGTIP IAW ERJ-175 AMM 57-30-00 AND ERS-EJ-57MR-1151 PART A; BONDING CHECKS GOOD, AND OPERATIONAL CHECKS OF LIGHTS GOOD. 3EA STATIC DISCHARGERS FAILED FUNCTIONAL TEST, SEE NRTC:E741936 FOR CORRECTIVE ACTION. MILLIOHMETER EASI#8945, TORQUE WRENCH #9802 AND 4958, AND TORQUE METER EASI#8248.
